# SDR 9JLA2020120828002

- Difficulty date: November 18, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N47KH
- Make and model: Amd FALCON50MYST
- Aircraft serial: 245
- Aircraft time: 7,833 hours, 5,225 cycles
- System (JASC): 3500 · Oxygen System
- Part: Controller
- Part number: RCA70
- Part serial: 280
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLIGHT WAS CANCELLED DUE TO THE OXYGEN LEVEL BEING LOW.  THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE OXYGEN CONTROLLER WAS DEFECTIVE.  AN OVERHAULED UNIT WAS INSTALLED.  THE OXYGEN BOTTLE WAS RESERVICED AND FUNCTIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
